# SDR CA140505011

- Difficulty date: April 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 3,905 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 120A4295
- Condition: Broken
- Location: Flap System
- Part time: 4,008 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) FLAP STUCK AT FULL FLAP.  WOULD NOT MOVE UP OR DOWN. NO INDICATION IN COCKPIT.  FOUND WIRE AT SYMMETRY SWITCH BROKEN.  THE SYMMETRY UNIT MOVES WITH EACH CYCLE OF THE SYSTEM. THE WIRE GETS BENT EACH TIME EVENTUALLY CAUSING FAILURE AT THE TERMINAL END.
